# SDR COEA2018092302803

- Difficulty date: September 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S5397450101000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON LOWER BEACON DOUBLER PANEL 193AL. REPLACED DOUBLER WITH NEW.
